|Title: ||On homogeneity of the smallest semicopula-based universal integral in the class of pseudo-continuous semicopulas
||Author(s): ||Luan T.N.
||Keywords: ||Homogeneity; Semicopula; The smallest semicopula-based universal integral
||Abstract: ||In this paper, we introduce the concept of pseudo-continuous semicopula. We show its relationship with continuity in the second variable and provide a characterization of all semicopulas S such that the smallest semicopula-based universal integral is S-homogeneous. This completely solves Open problem 2.29 proposed by J. Borzová-Molnárová et al. in the paper .
||Issue Date: ||2021
||Publisher: ||University of Sistan and Baluchestan
||Series/Report no.: ||Vol. 18, Issue 5
|Appears in Collections:||INTERNATIONAL PUBLICATIONS|